# SDR 04FDEA00180

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,437 hours, 43,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PILLOWING STA 1040 - 1060 STR 28L.  REPAIRED SKIN AT BS 1010 TO 1100 STR 26R TO 26L PER FED EX EA 7-5330-55202 AND SRM 53-30-3 FIG 12.
